Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A structure theorem for completely regular semigroups


Author: Mario Petrich
Journal: Proc. Amer. Math. Soc. 99 (1987), 617-622
MSC: Primary 20M10; Secondary 20M17
DOI: https://doi.org/10.1090/S0002-9939-1987-0877027-2
MathSciNet review: 877027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Structure theorems for arbitrary completely regular semigroups have been given by Yamada, Warne, Petrich, and Clifford. A new structure theorem for these semigroups is proved here. It is reminiscent of both the structure theorem of Clifford-Petrich and of the Rees construction for completely simple semigroups. It simplicity ought to prove useful in the study of various aspects of completely regular semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10, 20M17

Retrieve articles in all journals with MSC: 20M10, 20M17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877027-2
Keywords: Structure, completely regular semigroup, semilattice of completely simple semigroups, the Rees theorem
Article copyright: © Copyright 1987 American Mathematical Society